# SDR AALA20170717004

- Difficulty date: July 17, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug MD 83
- Aircraft serial: 53563
- Aircraft time: 56,440 hours, 27,802 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5616791
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION ON AFT CARGO RIGHT FORWARD TIEDOWN TRACK BETWEEN FUSELAGE STATIONS 1098 AND 1155.  REMOVED AND REPLACED TRACK PER AARD 51-00-05 AND SRM 51-01-00-001.
